MAUDE Adverse Event Report: Jolife AB - 3005445717 LUCAS 3 CPR CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External

Jolife AB - 3005445717 LUCAS 3 CPR CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External
Model Number LUCAS 3
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted stryker to report that their device alarmed and their device would not respond to start button press.As a result, the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.

Brand Name
LUCAS 3 CPR CHEST COMPRESSION SYSTEM
Common Device Name
Compressor, Cardiac, External
Manufacturer (Section D)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key24616802
Report Number3005445717-2026-00089
Device Sequence Number10334373
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 3
Device Catalogue Number99576-000063
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown